Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Child had fever. Fainted. Nauseous, vomitting. Prescribed antibiotic. What could it be due to?

Hello i am from malaysia. would like to ask about my 8 years old daughter that have fainted yesterday at about 5.30 pm but she remembers everything. she is having a mild fever before that incident. after she recovered in about few second she started felling nausea and vomit . took her to see the doctor and she had some infection going on. the doc refered her to a hospiltal. before sending her to the hospital again she (about 3 hours after the first attack) she started to feel nausea again and had stomach pain. and she started looking pale. the breathing was ok, the blood preassure was ok. took her to the hospital the doc prescribe antibiotic, some medicine to prevent vomitting and gastric medication (liquid) and also paracetamol . what could be wrong? the doc said it was some kind of food poisoning or some infection.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Welcome to healthcaremagic.
From the description the most probable cause of fainting may be that your kid is having some fluid electrolyte imbalance because of not taking adequate diet and fluid ,the pain aggravate the condition and postural hypotension may lead to fainting attacks .
the kid is to be examined and detailed history to be taken to reach a diagnosis and proper treatment .
any severe pain may lead to fainting attack .
please follow the advice of doctor .
hope your daughter be alright soon .
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor